Tylenol near codiene?

My daughter is taking tylenol with codiene because she have her tonsils out yesterday. Today she is telling me that her tummy hurts. is this a side affect of of the medication? My grandmother swears that it is. she has have this medicine since with no complaints.

Answer:
My wife have a bad impulse to codeine. She has the exact same symptoms that your daughter is have. Go back to the doctor and enlighten him/her that this is upsetting her stomach terribly and ask for an alternative close to vicodin. Take the old pills surrounded by with you to show that you are not abuse the pills (although they will let you preserve them)- some doctors are reluctant to dish out more pain meds from misgivings of addiction or people using them to find high.
stomach soreness is not an allergy, it's an adverse reaction. (allergy is respiratory problems, hives, swelling, stuff approaching that)Tylenol does the same entity to me. I puke my guts out. I would ask the doctor for something different.
It may have made her a bit constipated give her extra fluids, which I'm sure your doing since she get her tonsils out yersterday. If it got really bleak I would call the doc, they probably give you an emergancy number on her take homes. use that if you enjoy to but i think that it is ust the meds. possibly a stronger dose than what she is used to
her tummy may be hurting if she had the meds on an derelict stomach which is a common side effect. she hasn't be taking it long enough for constipation to be an issue.
calculation a glass of sea with the med may relief.
constipation is a very adjectives side effect of codeine - prunes, laxatives and water help


More Questions and Answers...
  • What does prn do to you?
  • Joint effusion within elbow... will it make well on its own?
  • What rights do individuals have to privacy,be respected,access information about themselves.?